The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
On two binomial coefficients and their related combinatorial identities
Author(s): 
Pages: 7-11
Year: Issue:  1
Journal: JOURNAL OF SOUTHWEST UNIVERSITY FOR NATIONALITIES(NATURAL SCIENCE EDITION)

Keyword:  二项式系数二项式型多项式矩阵组合恒等式;
Abstract: 研究了两个特殊的二项式系数[α-kn-k]和n!α/α+βn[α+βn],其中α,β是任意数.通过其相关矩阵,利用二项式型多项式性质,得到了一些有趣的组合恒等式.
Related Articles
No related articles found